Existence and Multiplicity of Nontrivial Solutions for a Class of Fourth-Order Elliptic Equations
Chun Li,
Zeng-Qi Ou and
Chun-Lei Tang
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
Using the Fountain theorem and a version of the Local Linking theorem, we obtain some existence and multiplicity results for a class of fourth-order elliptic equations.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/597193.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/597193.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:597193
DOI: 10.1155/2013/597193
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().